Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sore throat. Sprayed zicam. Given HPV vaccination. Related?

My 13 year old son had his second dose of the HPV vaccination yesterday afternoon around 1:45. Last night, around 9:30pm, he stated his throat was starting to feel a little sore. He sprayed Zicam in his mouth. He called for me @ 2:30am stating his throat is REALLY sore now & it even hurts when he breathes. He drank some water & it hurt. It wasn t until just then that It crossed my mind the vaccine was/is the cause. Is this considered an allergic reaction? Should we go to the emergency room??
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Thanks for your query.
With the information available he seems to have got throat infection.
It is unlikely to be due to HPV shot allergy though as a minor adverse effects the vaccine might cause some cold like symptoms such as runny nose, a sore throat or a cough.
Kindly get him checked for throat infection that might need specific anbiotic.
In the mean time give him panadol & sips of warm fluids . If he has breathing difficulty consider visiting ER.
Hope you find the info useful.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor